On computing smooth solutions of problems with large Lipschitz constants

R.M.M. Mattheij

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)
    1 Downloads (Pure)

    Abstract

    We investigate how one can construct numerical methods for computing smooth solutions of ODE's which potentially possess fast growing or decaying solutions. We do not want to use a global method (which computes a solution on the entire relevant interval first), but rather a procedure that obtains numerical values in a marching algorithm. It is shown how this can be achieved by both implicit and explicit integrators, for which some detailed analysis is given. Some numerical examples are also included.
    Original languageEnglish
    Pages (from-to)119-134
    Number of pages16
    JournalApplied Numerical Mathematics
    Volume2
    Issue number2
    DOIs
    Publication statusPublished - 1986

    Fingerprint Dive into the research topics of 'On computing smooth solutions of problems with large Lipschitz constants'. Together they form a unique fingerprint.

    Cite this